Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 412-412
http://dx.doi.org/10.1155/S0161171297000550
Corrigendum

Corrigendum to “Chain Conditions on Semirings”

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. K. Mukherjee, M. K. Sen, and Shamik Ghosh, “Corrigendum to “Chain Conditions on Semirings”,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 412-412, 1997. https://doi.org/10.1155/S0161171297000550.